Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
davina

initial breakout....??? and alcohol...???

ive only been on accutane 3 days now.. and i have had quite a bad outbreak.. can the drug affect me this quickly??!!

when does the usual initial outbreak come?? - can it come the first week ?or is it different for everyone?

also has anyone drunk alcohol on accutane?? In late august i have been invited to a big party thats happening- would it be ok to have 4-5 drinks or is it risking damage to my liver? [-o<

if anyone could help, thanks xx

Share this post


Link to post
Share on other sites

iF YOU CAN TRY TO AVOID DRINKING AND GETTIN ALOT OF SUN WHILE ON ACCUTANE. I DID IT AND GOT THE WORST HEADACHE THAT PASSED ME OUT FOR THE REST OF THE DAY. IF YOU HAVE TO DRINK DO IT VERY MODERATELY. :)

Share this post


Link to post
Share on other sites

:roll: this guys right!

Still, don't miss out on the party because of acne, DON"T LET IT CONTROL YOU!

I missed one once because i had an outbreak that night and i regret it now :evil:

Share this post


Link to post
Share on other sites

I've drank while on accutane (like 5 or 6 times) and like up to 8 drinks, and I was fine, and my blood work was fine. My skin was just flaky from being dehydrated the next day, that's all. and the sun thing is a good idea to...try to avoid it or put like spf 45 on..i'm a lifeguard and i'm on my last month of accutane, so I can't really avoid it, but I put spf 60 on ever 30-45 mins hehe! but I still get pink every day almost! it sucks

Share this post


Link to post
Share on other sites

thanks for all your replies/help

snwbrdchck02 i used to be alifeguard too :evil: but i reckon thats where my probs started as i was always in the cholrine, heat, sea and after i finshed the job my face came back with revenge.. o well hopefully accutane will help

luv davina! x

Share this post


Link to post
Share on other sites

snwbrdchck02 everyones obviously. i guess cholrine and sun help cuz it drys out your skin but my derm said it can provide temporary benefits but once you stop going in the sun you break out as your skin produces excess sebum.. mabey thats why i broke out so bad after it. good luck n e ways//

also my derm told me to avoid chlorine/sea/sun whilst using roacc as your skins so sensitive the sun can cause scarring or sumthing? i duno, i guess again everyones different and derms say different things

luv davina! x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×